Illinois Journal of Mathematics

Absolute equivalence of exterior differential systems

H. H. Johnson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 407-411.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054992

Digital Object Identifier
doi:10.1215/ijm/1256054992

Mathematical Reviews number (MathSciNet)
MR0216411

Zentralblatt MATH identifier
0139.05303

Subjects
Primary: 53.45

Citation

Johnson, H. H. Absolute equivalence of exterior differential systems. Illinois J. Math. 10 (1966), no. 3, 407--411. doi:10.1215/ijm/1256054992. https://projecteuclid.org/euclid.ijm/1256054992


Export citation